# SDR ASMF200802003

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 64,657 hours, 31,835 cycles
- Engine: Pwa JT8D*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223890015
- Part serial: 1333
- Condition: Failed
- Location: Cockpit
- Part time: 12,246 hours, 7,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC RETURNED OF FLIGHT DUE TO GPWS FAULT AND TAWS AUDIBLE WARNINGS WERE ACTIVATED DURING CLIMB. THE GPWS WAS TESTED IAW MM 34-45-00, ALL CORRECT. AS A PRECAUTIONARY ACTION, THE RADIO ALTIMETER WAS REPLACED AND TESTED IAW MM 34-42-03 AND 34-43-20, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE LANDING WEIGHT WAS 109,700 POUNDS AND THE MAXIMUM IS 139,500 POUNDS.
